# SDR ASAA2023042242968

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 33,883 hours, 10,648 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 HF RADIO TRANSMITS FINE BUT RECEPTION IS INCOHERENT WITH VOICE. GROUNDED - YES. RECYCLED CIRCUIT BREAKER HF#1 AND HF#2. REQUESTED HF FREQUENCY CHECK FROM SFO IAW B737-900 AMM 23-11-00-730-801. OPS CHECK GOOD ETOPS GROUND VERIFICATION GOOD.
